Download this article
Download this article For screen
For printing
Recent Issues
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
Subscriptions
 
ISSN (electronic): 2690-1005
ISSN (print): 2690-0998
Author Index
To Appear
 
Other MSP Journals
Gaussian complex zeroes are not always normal: limit theorems on the disc

Jeremiah Buckley and Alon Nishry

Vol. 3 (2022), No. 3, 675–706
Abstract

We study the zeroes of a family of random holomorphic functions on the unit disc, distinguished by their invariance with respect to the hyperbolic geometry. Our main finding is a transition in the limiting behaviour of the number of zeroes in a large hyperbolic disc. We find a normal distribution if the covariance decays faster than a certain critical value. In contrast, in the regime of “long-range dependence” when the covariance decays slowly, the limiting distribution is skewed. For a closely related model we emphasise a link with Gaussian multiplicative chaos.

Keywords
Gaussian analytic functions, stationary point processes, Wiener chaos
Mathematical Subject Classification
Primary: 30B20, 60F05, 60G15
Secondary: 60G55
Milestones
Received: 16 August 2021
Revised: 6 April 2022
Accepted: 29 April 2022
Published: 12 December 2022
Authors
Jeremiah Buckley
Department of Mathematics
King’s College London
Strand
London
United Kingdom
Alon Nishry
School of Mathematical Sciences
Tel Aviv University
Tel Aviv
Israel